The MathNet Korea
Information Center for Mathematical Science

국내수학자

Information Center for Mathematical Science

국내수학자

채규인
이름 채규인 영어이름 Chae, Gyu Ihn
이메일 mailgichae@ulsan.ac.kr 소속기관 울산대학교 자연과학대학 수학과
home Bifuzzy bi-ideals with operators in semigroups. Int. Math. Forum (2007), Vol 2, Pages 2927-2935
home More on quasi semi-open sets. Questions Answers Gen. Topology (2001), Vol 19, Pages 11-16
home A functions and its graph function. J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. (2005), Vol 12, Pages 47-55
home A note on slightly semi-continuous functions. Bull. Calcutta Math. Soc. (2000), Vol 92, Pages 87-92
home $F$-closed spaces. Kyungpook Math. J. (1987), Vol 27, Pages 127-134
home A fuzzy feebly open set in fuzzy topological spaces. Univ. Ulsan Rep. (1986), Vol 17, Pages 139-142
home On fuzzy feeble continuity. Univ. Ulsan Rep. (1986), Vol 17, Pages 143-146
home Quasi semiopen sets. Univ. Ulsan Rep. (1986), Vol 17, Pages 133-137
home Functions with closed graph and some other related properties. Univ. Ulsan Rep. (1986), Vol 17, Pages 127-131
home Weakly completely continuous functions. Univ. Ulsan Rep. (1986), Vol 17, Pages 121-125
home On strongly irresolute mappings. Univ. Ulsan Rep. (1985), Vol 16, Pages 49-56
home On $na$-continuous functions. Kyungpook Math. J. (1986), Vol 26, Pages 73-79
home Semi-$T_D$-topological spaces. Univ. Ulsan Rep. (1985), Vol 16, Pages 307-310
home On mappings with strongly semiclosed graphs. Ulsan Inst. Tech. Rep. (1984), Vol 15, Pages 373-379
home On weakly $theta $-continuous functions. Ulsan Inst. Tech. Rep. (1983), Vol 14, Pages 133-137
home Feebly open sets and feebly-continuity in topological spaces. Ulsan Inst. Tech. Rep. (1984), Vol 15, Pages 367-371
home $p$p-continuous functions. Ulsan Inst. Tech. Rep. (1983), Vol 14, Pages 129-132
home Almost feebly continuous functions. Ulsan Inst. Tech. Rep. (1982), Vol 13, Pages 195-197
home On the continuity in a bitopological space. Ulsan Inst. Tech. Rep. (1981), Vol 12, Pages 147-150
home On the continuity in bitopological spaces. Ulsan Inst. Tech. Rep. (1982), Vol 13, Pages 191-193
home Decomposition of regular openness of sets. Ulsan Inst. Tech. Rep. (1981), Vol 12, Pages 141-145
home Some new mappings in bitopological spaces. Ulsan Inst. Tech. Rep. (1981), Vol 12, Pages 301-304
home On $alpha $-convergent filters. Ulsan Inst. Tech. Rep. (1981), Vol 12, Pages 297-300
home On quasiopen sets. Ulsan Inst. Tech. Rep. (1980), Vol 11, Pages 291-292
home On the boundedness of the set containing univalent functions. Ulsan Inst. Tech. Rep. (1980), Vol 11, Pages 87-89